I was on Advair Diskus for years. My Dr gave me a 30 day sample of Breo and a prescription for it and told me to try it. I used the sample (1 month) and 26 days of the new prescription and then realized that the problems I was having could be a reaction from Breo. After 2 weeks on the drug I started noticing muscle tightening in the hip and thigh area. Symptoms got progressively worse. One week later I went to my family Dr and she suggested physical therapy. After 3 weeks of therapy I decided it wasn't working so stopped it. By now the symptoms were also in my shoulders. About a week later I remembered the new prescription and checked out the side effects. The effects that pertained to me are: Body aches or pains, Muscle aches, joint or muscle pain, muscle stiffness and dry mouth. I stopped taking the Breo at that point. It has been one week now and I don't notice my symptoms going away. I plan to go back to my original prescription (Advair). Does anyone know how long it takes for the side effects from Breo to go away?
No responses have yet been posted. Add your response to this question.
- Umeclidinium Information for Consumers
- Umeclidinium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Umeclidinium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2010 • 1 answer
Posted 8 Apr 2014 • 16 answers
Posted 23 Oct 2015 • 0 answers
Posted 23 Feb 2016 • 0 answers
Posted 27 Jul 2016 • 0 answers